You are not logged in.

Exponential stability of time-delay systems via new weighted integral inequalities

Hien, Le Van and Trinh, Hieu 2016, Exponential stability of time-delay systems via new weighted integral inequalities, Applied mathematics and computation, vol. 275, pp. 335-344, doi: 10.1016/j.amc.2015.11.076.

Attached Files
Name Description MIMEType Size Downloads

Title Exponential stability of time-delay systems via new weighted integral inequalities
Author(s) Hien, Le Van
Trinh, HieuORCID iD for Trinh, Hieu orcid.org/0000-0003-3438-9969
Journal name Applied mathematics and computation
Volume number 275
Start page 335
End page 344
Total pages 10
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2016-02-15
ISSN 0096-3003
Keyword(s) Science & Technology
Physical Sciences
Mathematics, Applied
Mathematics
Exponential estimates
Time-delay systems
Weighted integral inequalities
Linear matrix inequalities
UNCERTAIN DYNAMIC-SYSTEMS
VARYING DELAYS
LINEAR-SYSTEMS
ROBUST STABILITY
LMI APPROACH
CRITERION
STABILIZATION
Summary In this paper, new weighted integral inequalities (WIIs) are first derived based on Jensen's integral inequalities in single and double forms. It is theoretically shown that the newly derived inequalities in this paper encompass both the Jensen inequality and its most recent improvement based on Wirtinger's integral inequality. The potential capability of WIIs is demonstrated through applications to exponential stability analysis of some classes of time-delay systems in the framework of linear matrix inequalities (LMIs). The effectiveness and least conservativeness of the derived stability conditions using WIIs are shown by various numerical examples.
Language eng
DOI 10.1016/j.amc.2015.11.076
Field of Research 010203 Calculus of Variations, Systems Theory and Control Theory
010204 Dynamical Systems in Applications
090602 Control Systems, Robotics and Automation
Socio Economic Objective 970109 Expanding Knowledge in Engineering
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Grant ID DP130101532
Copyright notice ©2015, Elsevier Inc.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30080689

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 9 times in TR Web of Science
Scopus Citation Count Cited 12 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 95 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Tue, 05 Jul 2016, 15:54:01 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.